# SDR A6WA0000015

- Difficulty date: February 12, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 716988
- Part serial: F4830551
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, MWS LIGHT CAME ON, HYD PANEL SHOWED LOW PRESSURE AND LOW QUANTITY YELLOW SYSTEM.  REMOVED AND REPLACED NR 3 ENGINE DRIVEN HYDRAULIC PUMP.  (M)
